# SDR ASAA2015010110120

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 8,257 hours, 2,612 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, NORMAL OPS RESTORED.
